Microsoft Word - NYSCATE 2015 Annual Conference ... annual confe Web viewSUNAM9Create a Digital Classroom with Google Classroom! ... Microsoft Word - NYSCATE 2015 Annual Conference

  • Published on
    31-Jan-2018

  • View
    215

  • Download
    3

Transcript

Microsoft Word - NYSCATE 2015 Annual Conference Registration.docx2017 NYSCATE Annual Conference REGISTRATION FORM Registration Information First Name _______________________ MI____ Last Name________________________________ Nickname to appear on Badge_________________________________________________________ Twitter User Name _________________________________________________________________ Home Address____________________________________________________________________ City___________________________________________ State____________ Zip______________ Home Phone__________________________Employer____________________________________ Position (Please choose one) ____Classroom Teacher ____Technology Integration ____ Staff Developer ____ Computer Resource Teacher ____Computer Assistant ____Building Administrator ____District Administrator ____Computer Coordinator ____BOCES ____Independent Consultant ____Company Representative ____Director of Technology ____Other:_________________________________________________ Work Address____________________________________________ City _____________________State_____________ Zip_________ Phone____________________ Fax ______________________ E-mail__________________________________________________ ____I do not wish my e-mail to be shared Checks and Purchase Orders should be sent to: NYSCATE 8 Airport Park Boulevard Latham, NY 12110 *New to 2017 4 full days of conference programming!Conference Registration (Does not include Pre-Con Workshop sessions) ____Full Conference- 4 Days ($349) ____Single Day- Saturday ($175) ____Single Day- Sunday ($175) ____Single Day- Monday ($175) ____Single Day- Tuesday ($175) ____Presenter Only- Full Conference ($155) Registration Total: ___________ Hands-On Sessions (Saturday and Sunday, in addition to conference fee) *please include codes of workshop you are registering for (next page).______ ______ 8 hours of Pre-conference Workshops ($100) ______ ______ 6 hours of Pre-conference Workshops ($75) ______ ______ 4 hours of Pre-conference Workshops ($65) ______ ______ 2 hours of Pre-conference Workshops ($35) Hands-On Total: _____________ _______ Maker Faire - Saturday Meals - All Meals are included in conference pricing. Please select the meals you plan on attending: _____ Saturday Opening Reception ____Sunday Banquet ____Monday Breakfast _____Monday Lunch ____Tuesday Breakfast _____Tuesday Lunch Dietary Restrictions:__________________________________________ Upgrade to Premium Membership ($50): ________________ Total (Include Hands-On, Conference, Membership) Grand Total: ____________________ Payment Information Credit Card : Visa MC American Express Discover Check #__________ Purchase Order # ______________ Credit Card #_______________________________________________ Exp. Date_______________________ CVC #: _________________ Name on Credit Card: _______________________________ Saturday November 18th 2 Hour Workshops11:45am 1:45pm SATPM1Designing and Teaching a Blended or Online Moddle Courses SATPM2Virtual and Augmented Reality SATPM4Connected Toys for Connected Learning SATPM5The Art of Screencasting - Keys to Flipped Learning SATPM6It's All About "YOU"! - A Crash Course in Personalized Learning SATPM7Fostering Global Awareness and Background Knowledge Creation with Google SATPM8Hacking the System - 21st Century Students for a Global Society SATPM9Caution Ahead! Students Take the Wheel SATPM10BreakIN so they can BREAKOUT! SATPM11One to one on 1:1Saturday November 18th 2 Hour Workshop2:15pm 4:15pm NEW TIME SATPM3Microsoft Office 360Saturday November 18th 4 Hour Workshops11:45am 3:45pm SATPM12Engaging and Creative Mobile Video ProductionSunday November 19th 2 Hour Workshops7:45am 9:45am SUNAM1Self- Motivated Learners: 20Time & Genius Hour SUNAM2Implementing, Managing and Motivating in the Coding Classroom SUNAM3Strategic Planning and K8 CS and STE{A}M Scope and Sequence Exploration SUNAM4Lights, Camera, LEARN SUMAM5Learn Your Apps ABC's - A Look at the Best Apps Across the Alphabet for your ClassroomSunday November 19th 2 Hour Workshops10:15am 12:15pm SUNAM6Amping Up the Chrome Browser: Apps, Extensions and Add-Ons SUNAM7Online Learning & Virtual Interaction, Apps and Websites SUNAM8Virtual/Augmented Reality for Everyday Classrooms SUNAM9Create a Digital Classroom with Google Classroom! SUNAM10A Road Worth Driving: Benefits of Student-centered MakerEdSunday November 19th 2 Hour Workshops12:45pm 2:45pm SUMPM11Embodied Leadership - A Somatic Approach SUNPM12 Data Driven Story Telling SUNPM13Life After SmartBoards - Why Interactive Flat Panels are the next Big Thingt! SUMPM14Digital Breakouts: Another Way to Gear Up InstructionSunday November 19th 4 Hour Workshops8:00am 12:00pm SUNAM15Deep Dive into Coding Instruction - Launch a Coding Program SUNAM16HACKing a Makerspace: A Hands-On Exploration of Making to Think SUNAM17The Raspberry Pi and the Internet of ThingsSunday November 19th 4 Hour Workshops12:30pm 4:30pm SUNPM18The Changing Role of the Technology Leader SUNPM19Can You Breakout??? SUMPM20Coding Skills from Scratch SUMPM21The Certified BrainPOP Educator Workshop - FREE